Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, weakness due to continuous bleeding that stopped with regesterone. What could be happening?

Hello Doctor, I am 26 year old, i am facing a prob. since 15 days, continues bliding,, this kind of irrigularr periods i have faced for the 1st time in myn life. taking medicines cyclopast surup. and registron for 15 days, twice in a day. then i took registran my bliding stop,, but due to heavy blood loss, having so much weekness. i dont undrstand what is happning , with me,,??
Asked On : Sun, 30 Sep 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor